# SDR CAL950592

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1474 - IND - WHEN FLAPS WERE EXTENDED TO 25 DEGREES WITH GEAR EXTENDED AND THREE GREEN INDICATIONS, THE GEAR WARNING INDICATED GEAR NOT DOWN AND LOCKED ON APPROACH TO IND.  THE FLAPS WERE PUT BACK TO FIVE DEGREES AND THE LANDING GEAR WAS CYCLED.  WHEN THE FLAPS WERE EXTENDED BEYOND 15 DEGREES AGAIN, THE WARNING HORN SOUNDED.  THE X33 CIRCUIT BREAKER WAS PULLED AFTER GEAR WAS CONFIRMED DOWN AND LOCKED.  THEN WITH FLAPS AT 40 DEGREES, THE GROUND PROXIMITY WARNING SYSTEM ACTIVATED.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE LANDING GEAR HANDLE SWITCH STICKING.  THE SWITCH WAS CLEANED AND LUBRICATED.  THE SWITCH WAS OPERATED SEVERAL TIMES AND ALL CHECKED GOOD PER MM 32-60-0.  (M)
